default-icon
Fever with 101_102 around
Having fever for last 3 days and whenever I take Paracetamol and ciprofloxaxin fever reduces for 5-6 hours and again same.
143 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Self medication cam be very dangerous, there is a cause behind fever, that cause needs to be find out and correct that , then it will not come again, recurrent fever may be due to many cause, may be uti (Urine Infection), may be throat infection, and many cause are there, You can consult us online, search in google, Dr. Adil Hingora, City - Raipur, you can also discuss in whats app - eight six zero two double zero five triple zero
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+170
Chat with a doctor
Online now
Take paracetamol 650 6 hourly. Please elaborate your symptoms a bit. And why ciprofloxacin?
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.